# SDR 2002UALA01030

- Difficulty date: June 17, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 26,389 hours, 5,928 cycles
- Engine: Pwa PW4077
- Engine time: 23,889 hours, 5,377 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: HAD21986
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 20,000 hours, 5,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

INOPERATIVE EGT INDICATION ON NR 2 ENGINE.  REPLACED EGT HARNESS WO635 CHECKED CONTINUITY AND PERFORMED HIGH POWER RUNUP.  OPS CHECKED OK.  ALUMEL/CHROMEL TERMINALS ON LEG NR 4 SEPARATED FROM WIRES.  INSULATION BREAKDOWN.  RESISTANCE CHECKED AT 5 TO 50 MEGA OHMS (SHOULD BE 1000 TO 2000).
